On a system of differential equations leading to periodic functions

H. F. Baker Cambridge, Engl.

TBD mathscidoc:1701.33412

Acta Mathematica, 27, (1), 135-156, 1903.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:12 uploaded by actaadmin ] [ 47 downloads ] [ 0 comments ] [ Cited by 36 ]
@inproceedings{h.1903on,
  title={On a system of differential equations leading to periodic functions},
  author={H. F. Baker},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203012628713121},
  booktitle={Acta Mathematica},
  volume={27},
  number={1},
  pages={135-156},
  year={1903},
}
H. F. Baker. On a system of differential equations leading to periodic functions. 1903. Vol. 27. In Acta Mathematica. pp.135-156. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203012628713121.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved